# SDR 96UAL900383

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65236132
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MIA DUE TO SPLIT FLAP INDICATION ON CLIMBOUT.  *S/D*  REPLACED RIGHT INBOARD FLAP TRANSMISSION DUE TO BINDING.
